How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Medical
Satisfied Customers: 8999
Experience:  Neurologist/Internist with academic and clinical experience.
Type Your Medical Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I was prescribed losartan 50mg.. 2 yrs. ago. Was on lisinopril

This answer was rated:

I was prescribed losartan 50mg.. 2 yrs. ago. Was on lisinopril 5mg plus atenolol 20mg.Was having some heart issues so that contributed to the change. But when I first started losartan I had irregular heart beat, strong palpatations lasting hours at times. Now I may have adjusted, last palpatations was six months ago. But since taking losartan the fatigue has been terrible. Some mornings I can hardly get around, feeling so fatigued. Then during the day I can't get too much done. I will be 83 in two weeks, but I do not believe my age has anything to do with this extreme fatigue. Before losartan I had good energy when I took a trip back to Illinois. I was diagnosed anemic after starting losartan and I'm taking iron tabs. I hate experimenting with BP meds. But I do not know what to do about fatigue.

neuromd2012 :

Welcome, as an Internist I will try to answer your Medical Question, for informational purposes only, please see your doctor as needed.

neuromd2012 :

Hello. I could be that the losartan is contributing to your sense of fatigue. In studies, the incidence of fatigue on Losartan is reported at 15%, which is higher than that reported for calcium channel blockers like verapamil.

neuromd2012 :

as you mention palpitations, I would ask about your anemia, is your low iron contributing to your sense of fatigue?

neuromd2012 :

as you are offline, please get back to me to discuss Dr Frank t

Dr. Frank and 5 other Medical Specialists are ready to help you

Related Medical Questions